# SDR ASAA0480585

- Difficulty date: December 7, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 41,931 hours, 22,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 59304973
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK-RT ELEVATOR ANTI-FLOAT TAB IS DENTED 4 INCHES FROM RIG LINE.  REMOVED DAMAGE, AND INSTALLED FILLER AND DOUBLER. (K)
